DOI 10.1097/01.smj.0000076461.67623.e4
Antihistamine-induced rhabdomyolysis.
Аннотация
Antihistamines, which are readily available over the counter in sleeping aids, are commonly found in intentional overdoses. We report three new cases of severe rhabdomyolysis related to ingestion of these agents. This is a rarely reported but potentially overlooked complication among patients who present to the emergency center after intentional overdoses. We also describe the potential mechanism of muscle injury in antihistamine overdoses and comment on the potential for cross-reactivity of antihistamines with the urine screen for phencyclidine.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.